Discussions By Condition: I cannot get a diagnosis.

Nausea & clumsines-doctor has no idea what to do

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Zenamik
  • November 29, 2009
  • 02:27 PM

I have nausea-like symptoms for over 1.5 months. It is rather palate, sometimes throat pressure/unpleasant feeling 24/7 .In the beginning i thought it is morning sickness.
I have noticed that my legs are weaker and sometimes I have problems with balance. I have days when I feel fatique.
Otherwise, everything is great:
Blood, urine, glucose, thyroid, liver, pregnancy, lime disease, lupus - tests are negative. No weight lost.
It looks like I am healthy.
I did 14 days of Prevacid - did not help (actually, I don't thing it comes from my stomach anyway)
I am diagnosed with depression and anxiety, but I am on lexapro for over two years, everything is under control and my symptoms started all of the sudden 1.5 months ago.

Please advice, which doctor should I go to:Gastrologist? neurologist? Nose/throat specialist?
Or maybe someone have an idea what it could be?

My family doc just sent me home.

Thanks a lot,

Reply Flag this Discussion

1 Replies:

  • Nose/throat------------ EAR -------------specialist.READ MORE ABOUT MIDDLE EAR balance disorder is a disturbance that causes an individual to feel unsteady, giddy, woozy, or have a sensation of movement, spinning, or floating. An organ in our inner ear, the labyrinth, is an important part of our vestibular (balance CAUSING NAUSEA http://www.nidcd.nih.gov/health/balance/balance_disorders.asp:o
    charmaine petzer 176 Replies
    • December 1, 2009
    • 00:50 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?